Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
3pointshoota

Rash on Hand...because of accutane?

Hey,

Im currently on my second month of accutance, 60mg. Today I think I have devoped a rash on my right hand. It looks like the little pores have red and are a bit swollen. Is this normal on accutane? Should I be concerned?

Share this post


Link to post
Share on other sites

Ive gotten that a couple of times, and im on my 3rd month of accutane, went away in a couple of days for me

Share this post


Link to post
Share on other sites

I started to get a rash on my arms and hicky looking things on my neck. My Dr. gave me some medicine for that but now I have the similar thing that you described on my hands (Both) it really itches.. The medicine is not clearing my hands up though. Glad to hear that I am not alone with this issue. I am also getting about 2 sty's per week or so (only one this week though) [-o< I'm a little discouraged, but I am sure it will get better

Share this post


Link to post
Share on other sites

I get the rash too if I don't keep my hands and/or neck moisturized enough. The derm gave me a couple small sample tubes of some cream. The cream works great..the rash goes away with in a couple hours and stops itching immediately.

The rash is a side effect of Accutane. It's a funny looking rash though. Flat and smooth but very shiny...at least for me

Share this post


Link to post
Share on other sites

coincidentally i developed the same rash this week so went to my derm & he confirmed it's from the Accutane (well Amnesteen in my case).. he prescribed cream which i didn't pick up yet.

Share this post


Link to post
Share on other sites

I had the same thing on my right hand. Started moisturizing my hands 2 times a day and it went away in like 2 days. It may have gone away on its own but I dont know.

Share this post


Link to post
Share on other sites
Hey,

Im currently on my second month of accutance, 60mg. Today I think I have devoped a rash on my right hand. It looks like the little pores have red and are a bit swollen. Is this normal on accutane? Should I be concerned?

Share this post


Link to post
Share on other sites

I got a little red bumpy rash on my hands whilst on ro-acc aswell... Washing up liquid caused mine to appear (Must of iritated skin).

Kept it moisturised and it disapeared within couple of weeks.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×